Alert archive / Illinois / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 3, NWS Lincoln, IL

April 8, 2015Fulton County, Mason County, Tazewell County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Apr 8, 2015, 3:59 AM CDT for Fulton County, Mason County, Tazewell County, Illinois. It was in force for 46 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 8, 2015, 3:59 AM CDT (08:59 UTC)
Expired
Apr 8, 2015, 4:45 AM CDT
In force
46 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Fulton County, IL, Mason County, IL, Tazewell County, IL

The radar

The Lincoln radar (KILX), 53 km from the middle of the area, began a volume at 09:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 8, 4:04 AM CDTHAIL 1.25Morton, IL
Apr 8, 4:30 AM CDTHAIL 0.88South Pekin, IL10 MINUTES OF PEA SIZE HAIL, THEN 1 MINUTE OF DIME AND NICKEL SIZE HAIL.
Apr 8, 4:34 AM CDTHAIL 1Pekin, ILMOSTLY PEA SIZE HAIL, BUT A FEW QUARTERS. REPORT VIA TWITTER
Apr 8, 4:34 AM CDTHAIL 1Pekin, ILWMBD FACEBOOK PAGE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 9.0 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2015-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 85 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2015-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 184 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
85 J/kg
Mixed-layer CIN
-341 J/kg
Mixed-layer LCL
884 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
184 m²/s²
0-3 km storm-relative helicity
282 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

149 
WUUS53 KILX 080859
SVRILX
ILC057-125-179-080945-
/O.NEW.KILX.SV.W.0003.150408T0859Z-150408T0945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
359 AM CDT WED APR 8 2015

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL FULTON COUNTY IN WEST CENTRAL ILLINOIS...
  NORTH CENTRAL MASON COUNTY IN CENTRAL ILLINOIS...
  CENTRAL TAZEWELL COUNTY IN CENTRAL ILLINOIS...

* UNTIL 445 AM CDT

* AT 357 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
  OF ST. DAVID...AND MOVING EAST AT 35 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  PEKIN...MANITO...GREEN VALLEY...SOUTH PEKIN...TREMONT...HOPEDALE...
  MORTON...GOOFY RIDGE...BANNER...FOREST CITY...UNION...POWERTON...
  DILLON AND GROVELAND.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 101 AND 105.

THIS INCLUDES INTERSTATE 155 BETWEEN MILE MARKERS 17 AND 31.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4064 8940 4040 8934 4035 9001 4048 9006
      4053 8987 4052 8986 4054 8981 4056 8976
      4055 8975 4056 8971 4055 8968 4058 8965
TIME...MOT...LOC 0859Z 258DEG 29KT 4042 8999

HAIL...1.00IN
WIND...<50MPH

$$
3 follow-up statements
817 
WWUS53 KILX 080910
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
410 AM CDT WED APR 8 2015

ILC057-125-179-080945-
/O.CON.KILX.SV.W.0003.000000T0000Z-150408T0945Z/
MASON IL-TAZEWELL IL-FULTON IL-
410 AM CDT WED APR 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME EAST
CENTRAL FULTON...CENTRAL TAZEWELL AND NORTH CENTRAL MASON COUNTIES
UNTIL 445 AM CDT...

AT 407 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
MANITO...AND MOVING EAST AT 35 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
PEKIN...MANITO...GREEN VALLEY...SOUTH PEKIN...TREMONT...HOPEDALE...
MORTON...FOREST CITY...UNION...POWERTON...DILLON AND GROVELAND.

INTERSTATE 74 BETWEEN MILE MARKERS 101 AND 105.

INTERSTATE 155 BETWEEN MILE MARKERS 17 AND 31.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4040 8934 4036 8991 4051 8993 4053 8987
      4052 8986 4056 8977 4055 8975 4056 8971
      4055 8968 4058 8965 4064 8940
TIME...MOT...LOC 0910Z 258DEG 29KT 4044 8988

HAIL...1.00IN
WIND...<50MPH

$$

SMITH
164 
WWUS53 KILX 080928
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
428 AM CDT WED APR 8 2015

ILC125-080938-
/O.CAN.KILX.SV.W.0003.000000T0000Z-150408T0945Z/
MASON IL-
428 AM CDT WED APR 8 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MASON COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4040 8934 4037 8969 4042 8972 4043 8972
      4044 8974 4053 8980 4056 8977 4055 8975
      4056 8971 4055 8968 4058 8965 4064 8940
TIME...MOT...LOC 0928Z 258DEG 33KT 4048 8961

$$

ILC179-080945-
/O.CON.KILX.SV.W.0003.000000T0000Z-150408T0945Z/
TAZEWELL IL-
428 AM CDT WED APR 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
TAZEWELL COUNTY UNTIL 445 AM CDT...

AT 422 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SOUTH PEKIN...
AND MOVING EAST AT 40 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
TREMONT...HOPEDALE...MORTON...DILLON AND GROVELAND.

INTERSTATE 74 BETWEEN MILE MARKERS 101 AND 105.

INTERSTATE 155 BETWEEN MILE MARKERS 17 AND 31.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4040 8934 4037 8969 4042 8972 4043 8972
      4044 8974 4053 8980 4056 8977 4055 8975
      4056 8971 4055 8968 4058 8965 4064 8940
TIME...MOT...LOC 0928Z 258DEG 33KT 4048 8961

HAIL...1.00IN
WIND...<50MPH

$$

SMITH
156 
WWUS53 KILX 080943
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
443 AM CDT WED APR 8 2015

ILC179-080953-
/O.EXP.KILX.SV.W.0003.000000T0000Z-150408T0945Z/
TAZEWELL IL-
443 AM CDT WED APR 8 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL TAZEWELL COUNTY WILL
EXPIRE AT 445 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.  HOWEVER...DIME SIZE HAIL IS STILL POSSIBLE WITH OTHER 
THUNDERSTORMS MOVING ACROSS THE COUNTY.

LAT...LON 4040 8934 4037 8969 4042 8972 4043 8972
      4044 8974 4053 8980 4056 8977 4055 8975
      4056 8971 4055 8968 4058 8965 4064 8940
TIME...MOT...LOC 0943Z 258DEG 33KT 4051 8943

$$

SMITH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 2:56 AM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, Apr 8, 2:56 AM CDT, 1 hour 3 minutes before
Area Forecast Discussion
NATIONAL WEATHER SERVICE LINCOLN IL
256 AM CDT Wed Apr 8 2015

.SHORT TERM...(Today)
ISSUED AT 255 AM CDT WED APR 8 2015

Latest surface analysis indicates the frontal boundary that was
holding stationary over south central Illinois has shifted further
north early this morning as a weak wave of low pressure was
approaching west central Illinois. Scattered convection has been
occurring north of the boundary over parts of east central Iowa
east into our far northern counties with some nickel hail reported
over the past hour around Lacon in Marshall county. We expect the
scattered convection to continue into the morning hours as the wave
rides east along the boundary. As the surface low shifts to our east
later this morning, there may actually be a southward push to the
front which is going to cause some significant problems with respect
to the afternoon temperatures, especially along and north of I-74.
The latest HRRR does indicate another weak wave forming to our west
along the boundary early this afternoon with another complex of
storms approaching west central IL. Not sure if this particular
complex of storms will ride along the boundary into central Illinois
or dive more southeast into the higher instability air mass south
of the front. POPs will increase again this afternoon in response to
this secondary wave approaching from the west. Severe potential
increases this afternoon thru this evening as the boundary gets
a push northward as the more significant shortwave pushes into the
Plains. With the warm front expected to edge across the area this
afternoon and evening, damaging wind gusts, large hail and isolated
tornadoes will all be possible. The tornado threat looks tied more
into areas along and just north of the warm front later this
afternoon and evening. Coolest temps north of I-74 where more of an
easterly flow will prevail, while south of the boundary, a blend of
the MET/MAV guid seems reasonable at this point.

&&

.LONG TERM...(Tonight through Tuesday)
ISSUED AT 255 AM CDT WED APR 8 2015

Severe weather threat through Thursday evening continues to dominate
the first part of the forecast. Current upper low moving into
northwest Nevada will open up but remain a fairly sharp wave as it
traverses the Plains on Thursday. This will help develop a surface
low over western Kansas this evening, which will surge northeast and
shove the frontal boundary back northward tonight. The trailing cold
front will sweep from west to east across the state Thursday evening
as a result.

Convection to our southwest expected to expand northeastward into
the mid-Mississippi Valley this evening. Latest SPC Day1 outlook
extended the slight risk across the entire CWA, with an enhanced
risk of severe storms from basically Springfield-Peoria westward.
This enhanced risk covers the entire area on Thursday, with
high-resolution models focusing on the mid-afternoon through early
evening time frame as the best potential in our area.

Short period of cooler and drier weather on tap for the first part
of the weekend, as high pressure drifts across the Midwest. However,
longer range models showing extended periods of rain chances early
next week. The GFS and ECMWF have a sizable range on the position
of a frontal boundary that will be setting up Sunday night and
Monday, both starting off roughly along I-70 but the GFS shows a
much stronger surge to the north by Tuesday. However, with both
favoring some sort of precip, have kept healthy rain chances in the
forecast for early next week.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
ISSUED AT 1155 PM CDT TUE APR 7 2015

A stationary front extending across central IL, just north of
I-70, is forecast to drift slowly northward overnight, in response
to the approach of a weakening low pressure center across
Missouri. The surface low and associated 500mb shortwave will help
trigger showers and storms in central IL the rest of the night.

A complex of storms has already developed west of PIA in SE Iowa.
The track of those storms looks to be just NW of PIA airport.
However, the HRRR and NCEP 4km WRF show additional development is
expected to the SE of the current storms. The new storms should
affect PIA and BMI between 07z and 12z, with the southern extend
possibly affecting the other terminal sites during that time.

SPI/DEC/CMI sites have returned to MVFR cloud heights. PIA/BMI
have remained LIFR due to 200ft cigs. BMI with vis now at 1/2sm FG.
Clouds are forecast to remain status quo for much of the night,
with some improvement as storms/showers pass near the terminals.

The weakening low pressure is still progged to advance across
central IL through early morning, dissipating before it reaches
Indiana. That will keep storm chances going through around 12z.

Additional storms are forecast to arrive tomorrow evening, per the
4km WRF.

ESE winds of 10-15kt will continue at 8-12kt overnight, with wind
directions highly dependent on how far north the stationary front
drifts by morning. Winds tomorrow morning could become variable
under the front, and eventually prevail from the N for PIA and
southwest for BMI/SPI/DEC/CMI. The GFS and NAM have differing wind
solutions, but went closer to the NAM with this set of TAFs.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Smith
LONG TERM...Geelhart
AVIATION...Shimon
Hazardous weather outlook, Apr 7, 3:16 PM CDT, 12 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
316 PM CDT TUE APR 7 2015

ILZ027>031-036>038-040>043-047>053-081115-
CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON-
MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-
TAZEWELL-WOODFORD-
316 PM CDT TUE APR 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

AREAS OF FOG WILL OCCUR THROUGH TONIGHT ALONG AND NORTH OF I-74.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT. ALTHOUGH
NO ORGANIZED SEVERE WEATHER IS ANTICIPATED...A FEW OF THE STRONGER
STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS WEDNESDAY AND
WEDNESDAY NIGHT MAINLY IN THE AFTERNOON AND EVENING HOURS ALONG
AND WEST OF HIGHWAY 51 FROM BLOOMINGTON TO SHELBYVILLE. PRIMARY
THREAT WOULD BE FROM LARGE HAIL AND POSSIBLY SOME GUSTY WINDS.

CURRENT INDICATIONS SUGGEST THE MAIN THREAT FOR ORGANIZED SEVERE
WEATHER WILL ARRIVE WITH A COLD FRONT THURSDAY AFTERNOON AND
EVENING. PRIMARY THREATS INCLUDE DAMAGING WIND GUSTS...LARGE HAIL
AND A FEW TORNADOES. IN ADDITION...THE THREAT FOR HEAVY RAINFALL
WILL EXIST ACROSS MOST OF THE AREA...WITH THE POTENTIAL FOR
1 TO 2 INCHES OF RAIN...WITH LOCALLY 3 INCH AMOUNTS POSSIBLE WITH
SOME OF THE MORE INTENSE THUNDERSTORMS.

THE THREAT FOR THUNDERSTORMS RETURNS TO THE AREA SUNDAY NIGHT
INTO MONDAY OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT.

ILZ044>046-054>057-061>063-066>068-071>073-081115-
CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY-
VERMILION-
316 PM CDT TUE APR 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

AREAS OF FOG WILL OCCUR THROUGH TONIGHT FROM I-74 NORTH.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT. ALTHOUGH
NO ORGANIZED SEVERE WEATHER IS ANTICIPATED...A FEW OF THE STRONGER
STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE WEDNESDAY INTO
WEDNESDAY NIGHT. ALTHOUGH THE MAIN THREAT FOR ORGANIZED SEVERE STORMS
WILL BE TO THE WEST OF HIGHWAY 51...A FEW OF THE THUNDERSTORMS IN
OUR AREA WILL BE CAPABLE OF PRODUCING HAIL AND GUSTY WINDS.

CURRENT INDICATIONS SUGGEST THE MAIN THREAT FOR ORGANIZED SEVERE
WEATHER WILL ARRIVE WITH A COLD FRONT THURSDAY AFTERNOON AND
EVENING. PRIMARY THREATS INCLUDE DAMAGING WIND GUSTS...LARGE HAIL
AND A FEW TORNADOES. IN ADDITION...THE THREAT FOR HEAVY RAINFALL
WILL EXIST ACROSS MOST OF THE AREA...WITH THE POTENTIAL FOR
1 TO 2 INCHES OF RAIN...WITH LOCALLY 3 INCH AMOUNTS POSSIBLE WITH
SOME OF THE MORE INTENSE THUNDERSTORMS.

THE THREAT FOR THUNDERSTORMS RETURNS TO THE AREA SUNDAY NIGHT
INTO MONDAY OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT.

07

In the hours before

Special weather statement, Apr 8, 1:05 AM CDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
105 AM CDT WED APR 8 2015

ILZ027-028-030-080700-
KNOX-MARSHALL-STARK-
105 AM CDT WED APR 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN KNOX...MARSHALL AND STARK
COUNTIES UNTIL 200 AM CDT...

AT 102 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTH OF CAMP GROVE...OR 12 MILES WEST OF
LACON...MOVING EAST AT 35 MPH.

PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  SPARLAND...
  LACON...
  HENRY...
  VARNA...
  TOLUCA...
  WENONA...

OTHER LOCATIONS AFFECTED INCLUDE...LAWN RIDGE...HOPEWELL...MARSHALL
COUNTY AIRPORT...LAKE WILDWOOD AND LA ROSE.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4124 8964 4115 8963 4115 8933 4111 8933
      4110 8904 4097 8904 4097 8968 4101 9001
      4116 8992 4116 8987 4124 8986
TIME...MOT...LOC 0605Z 256DEG 30KT 4100 8960

SHIMON
Special weather statement, Apr 8, 1:43 AM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
143 AM CDT WED APR 8 2015

ILZ027-080730-
KNOX-
143 AM CDT WED APR 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN KNOX COUNTY UNTIL 230 AM
CDT...

AT 140 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR NORTH HENDERSON...OR 10 MILES NORTH OF
GALESBURG...MOVING EAST AT 35 MPH.

PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  ONEIDA...
  ALTONA...

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4115 9000 4115 8999 4105 8999 4103 9044
      4115 9045 4116 9044
TIME...MOT...LOC 0643Z 259DEG 31KT 4109 9042

SHIMON
Special weather statement, Apr 8, 2:14 AM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
214 AM CDT WED APR 8 2015

ILZ028-030-080815-
MARSHALL-STARK-
214 AM CDT WED APR 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARSHALL AND STARK
COUNTIES UNTIL 315 AM CDT...

AT 212 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GALVA TO VICTORIA...
MOVING EAST AT 40 MPH.

NICKEL SIZE HAIL IS EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  LA FAYETTE...
  WEST JERSEY...
  ELMIRA...
  TOULON...
  OSCEOLA...
  WYOMING...
  LACON...

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4124 8964 4115 8963 4115 8933 4115 8932
      4112 8932 4111 8934 4111 8932 4101 8934
      4099 8998 4115 8998 4116 8988 4124 8987
TIME...MOT...LOC 0714Z 264DEG 35KT 4114 9003 4102 9010

SHIMON
Special weather statement, Apr 8, 3:13 AM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
313 AM CDT WED APR 8 2015

ILZ029-030-080845-
MARSHALL-PEORIA-
313 AM CDT WED APR 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR MARSHALL AND NORTHEASTERN PEORIA
COUNTIES UNTIL 345 AM CDT...

AT 307 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SPARLAND...OR NEAR LACON...MOVING EAST AT 35
MPH.

NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

PEOPLE IN MARSHALL AND PEORIA COUNTIES...INCLUDING THE CITIES OF
SPARLAND...LACON...VARNA...TOLUCA AND WENONA...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4112 8932 4111 8934 4111 8905 4110 8904
      4097 8904 4092 8953 4110 8957 4114 8933
TIME...MOT...LOC 0813Z 260DEG 31KT 4103 8943

SMITH
Special weather statement, Apr 8, 3:26 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
326 AM CDT WED APR 8 2015

ILZ029-031-037-080930-
PEORIA-TAZEWELL-WOODFORD-
326 AM CDT WED APR 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PEORIA...NORTHERN
TAZEWELL AND NORTHERN WOODFORD COUNTIES UNTIL 430 AM CDT...

AT 322 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SPRING BAY...OR 8 MILES NORTHEAST OF
PEORIA...MOVING EAST AT 40 MPH.

NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

PEOPLE IN PEORIA...TAZEWELL AND WOODFORD COUNTIES...INCLUDING THE
CITIES OF GERMANTOWN HILLS...SPRING BAY...METAMORA...ROANOKE AND
MINONK...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

LAT...LON 4092 8893 4076 8892 4072 8954 4089 8956
TIME...MOT...LOC 0826Z 263DEG 33KT 4082 8944

SMITH
Local storm report, Apr 8, 3:41 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
341 AM CDT WED APR 8 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     HAIL             WYOMING                 41.06N 89.77W
04/08/2015  E1.00 INCH       STARK              IL   FIRE DEPT/RESCUE

            HAIL RANGING FROM DIME TO QUARTER SIZE.

&&

GEELHART

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 1:05 AM CDTSpecial Weather StatementILXMarshall, Stark55 min
Apr 8, 1:43 AM CDTSpecial Weather StatementILXKnox47 min
Apr 8, 2:14 AM CDTSpecial Weather StatementILXMarshall, Stark61 min
Apr 8, 3:13 AM CDTSpecial Weather StatementILXMarshall32 min
Apr 8, 3:18 AM CDTSevere Thunderstorm WarningILXMarshall27 min
Apr 8, 3:26 AM CDTSpecial Weather StatementILXWoodford64 min
Apr 8, 3:53 AM CDTSevere Thunderstorm WarningILXWoodford22 min
Apr 8, 4:02 AM CDTSpecial Weather StatementILXMacon43 min
Apr 8, 4:14 AM CDTSpecial Weather StatementILXPeoria, Woodford61 min
Apr 8, 4:24 AM CDTSevere Thunderstorm WarningILXMcLean, Tazewell, Woodford66 min
Apr 8, 4:30 AM CDTSevere Thunderstorm WarningILXPeoria, Tazewell, Woodford16 min
Apr 8, 4:56 AM CDTSpecial Weather StatementILXDeWitt64 min
Apr 8, 5:12 AM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Piatt33 min
Apr 8, 5:31 AM CDTSevere Thunderstorm WarningILXChampaign, Piatt44 min
Apr 8, 5:54 AM CDTSevere Thunderstorm WarningILXChampaign36 min
Apr 8, 6:14 AM CDTSevere Thunderstorm WarningILXVermilion45 min
Apr 8, 6:24 AM CDTSevere Thunderstorm WarningILXClark, Coles, Edgar56 min
Apr 8, 6:51 AM CDTAreal Flood AdvisoryILXColes6 hr
Apr 8, 7:32 AM CDTSevere Thunderstorm WarningILXColes28 min
Apr 8, 1:27 PM CDTSevere Thunderstorm WarningILXClay31 min
Apr 8, 1:48 PM CDTSevere Thunderstorm WarningILXLawrence, Richland42 min
Apr 8, 2:25 PM CDTSevere Thunderstorm WarningILXLawrence, Richland35 min
Apr 8, 2:30 PM CDTSevere Thunderstorm WarningILXChampaign, McLean26 min
Apr 8, 3:01 PM CDTSevere Thunderstorm WarningILXLawrence, Richland17 min
Apr 8, 3:17 PM CDTFlash Flood WatchILXClark, Clay, Coles, Crawford, Cumberland, Douglas and 7 more32 hr
Apr 8, 3:41 PM CDTSevere Thunderstorm WarningILXLawrence31 min
Apr 8, 4:05 PM CDTFlash Flood WarningILXLawrence, Richland6 hr
Apr 8, 4:45 PM CDTSpecial Weather StatementILXRichland60 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.